Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Apr 4, 2011, 5:53 AM EDT for Lenawee County, Michigan. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 5:53 AM EDT (09:53 UTC)
- Expired
- Apr 4, 2011, 6:30 AM EDT
- In force
- 37 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lenawee County, MI
The radar
The Detroit radar (KDTX), 99 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 5:30 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 9.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 1052 m²/s²
- 0-3 km storm-relative helicity
- 1742 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516
WUUS53 KDTX 040953
SVRDTX
MIC091-041030-
/O.NEW.KDTX.SV.W.0001.110404T0953Z-110404T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
553 AM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LENAWEE COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 630 AM EDT
* AT 549 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LITCHFIELD TO 23 MILES SOUTHEAST OF ANGOLA...AND MOVING NORTHEAST
AT 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MUNSON AND LIME CREEK AROUND 600 AM EDT.
ROLLIN AND MEDINA AROUND 605 AM EDT.
WESTON AND SPRINGVILLE AROUND 610 AM EDT.
PALMYRA AND TIPTON AROUND 615 AM EDT.
RIGA AND RIDGEWAY AROUND 620 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
TECUMSEH... ONSTED... MORENCI...
HUDSON... DEERFIELD... CLINTON...
CLAYTON... CEMENT CITY... BRITTON...
BLISSFIELD... ADRIAN... ADDISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4207 8438 4208 8436 4208 8413 4208 8378
4202 8377 4171 8377 4170 8419 4171 8436
TIME...MOT...LOC 0952Z 248DEG 80KT 4200 8472 4153 8451
WIND...HAIL 60MPH <.75IN
$$
KEC2 follow-up statements
577
WWUS53 KDTX 041013
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
613 AM EDT MON APR 4 2011
MIC091-041030-
/O.CON.KDTX.SV.W.0001.000000T0000Z-110404T1030Z/
LENAWEE MI-
613 AM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY
UNTIL 630 AM EDT...
AT 608 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CEMENT CITY TO CLAYTON TO 7 MILES SOUTHEAST OF MORENCI...MOVING
EAST NORTHEAST AT 75 MPH. HALF INCH SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
ADRIAN AROUND 618 AM EDT.
RIGA AND RIDGEWAY AROUND 620 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
TECUMSEH... ONSTED... MORENCI...
HUDSON... DEERFIELD... CLINTON...
CLAYTON... CEMENT CITY... BRITTON...
BLISSFIELD... ADRIAN... ADDISON...
LAT...LON 4207 8438 4208 8436 4208 8413 4208 8378
4202 8377 4171 8377 4170 8419 4171 8436
TIME...MOT...LOC 1013Z 246DEG 81KT 4210 8413 4189 8404
4169 8400
WIND...HAIL 60MPH 0.75IN
$$
KEC270
WWUS53 KDTX 041035
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
635 AM EDT MON APR 4 2011
MIC091-041045-
/O.EXP.KDTX.SV.W.0001.000000T0000Z-110404T1030Z/
LENAWEE MI-
635 AM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. GUSTY WINDS TO 30 MPH AND LIGHTNING REMAIN POSSIBLE.
SEVERE THUNDERSTORM WATCH 88 REMAINS IN EFFECT UNTIL 1 PM EDT.
LAT...LON 4207 8438 4208 8436 4208 8413 4208 8378
4202 8377 4171 8377 4170 8419 4171 8436
TIME...MOT...LOC 1013Z 246DEG 81KT 4198 8405 4177 8397
4157 8394
$$
KECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:25 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 4, 4:25 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 AM EDT MON APR 4 2011
.SHORT TERM...TODAY
EARLY MORNING SURFACE ANALYSIS PLACES THE CENTER OF THE SURFACE LOW
JUST SOUTH OF MILWAUKEE...WITH THE ATTENDANT WARM FRONT EXTENDING
EASTWARD ACROSS FAR NORTHERN IN/OH WHILE THE COLD FRONT TRANSLATES
ACROSS EASTERN IL. WHILE POCKETS OF SURFACE BASED CONVECTION HAVE
INITIATED ALONG THE COLD FRONT UPSTREAM...MOST CONCENTRATED ACTIVITY
THUS FAR REMAINS TIED TO THE ELEVATED PORTION OF THE WARM FRONTAL
ZONE RESIDING ACROSS CENTRAL LOWER MI...WHERE THE PERSISTENT ASCENT
WORKING OVER THIS SLAB CAN TAP THE STEEPER LAPSE RATES RESIDING
ABOVE 850 MB. ADDITIONAL ELEVATED CONVECTION WILL CONTINUE ACROSS
THIS CORRIDOR /ROUGHLY NORTH OF I-69/ THROUGH MID MORNING ENHANCED
VIA INCREASING CONVERGENCE ALONG THE NORTHEAST FLANK OF THE
APPROACHING SURFACE LOW. SMALL HAIL MAY ACCOMPANY THE STRONGEST
CELLS.
TO THE SOUTH...EXPANDING WARM SECTOR AIRMASS WILL ATTEMPT TO MAKE
BRIEF INROADS THIS MORNING BEFORE QUICKLY GETTING PINCHED OFF WITH
THE COLD FRONTAL ARRIVAL DURING 14-16Z WINDOW. UPSTREAM RADAR
TRENDS BECOMING INCREASINGLY UNIMPRESSIVE WITH THE WANING NOCTURNAL
SURFACE INSTABILITY...STRUGGLING TO EVEN SUPPORT THUNDER WITH THE
ASSOCIATED COLD FRONTAL PRECIPITATION. 00Z HI RES MODEL SOLUTIONS
CONFIRM THESE TRENDS...SUPPORTING JUST A NARROWING BAND OF SHOWERS
THIS MORNING PERIOD ACCOUNTING FOR THE SUSTAINED MOISTURE
TRANSPORT/WARM AIR ADVECTION INTO THE NORTHWARD WOBBLING SURFACE
WARM FRONT AND ALONG THE COLD FRONTAL CONVERGENCE ZONE. THE MORNING
FRONTAL TIMING WILL MINIMIZE ANY OPPORTUNITY FOR SEEING RENEWED
SURFACE BASED CONVECTIVE EXPANSION LOCALLY.
TRAILING ELEVATED FRONTAL CIRCULATION WILL STRENGTHEN WITH
TIME...WITH A GOOD 850-700 MB FGEN RESPONSE NOTED IN THE PRESENCE OF
FAVORABLE ENTRANCE REGION JET DYNAMICS. THIS WILL LIKELY PROVIDE
SOUTHERN AREAS WILL A BETTER CHANCE OF RAIN DURING THE AFTERNOON
PERIOD. GIVEN THE ORIENTATION OF THESE FEATURES...WILL TAPER POPS
ALONG A NORTHWEST TO SOUTHEAST GRADIENT. AS FOR TEMPERATURES...
UPSTREAM TRENDS WOULD SUGGEST LOW-MID 60S ARE ATTAINABLE THIS
MORNING ACROSS THE FAR SOUTH...WITH READINGS MAKING A RUN WELL INTO
THE 50S TOWARD THE NORTH /EXCEPT NORTHERN SAGINAW VALLEY AND
THUMB/. TEMPERATURES THEN SEE A DOWNWARD SPIRAL THROUGHOUT THE
AFTERNOON WITH THE STRENGTHENING COLD AIR ADVECTION.
&&
.LONG TERM...TONIGHT THROUGH NEXT SUNDAY
COLD AIR ADVECTION WILL CONTINUE TONIGHT IN THE WAKE OF THE
DEPARTING LOW PRESSURE SYSTEM WITH TEMPERATURES FALLING INTO THE LOW
30S. WEST NORTHWEST WINDS WILL BE BREEZY...EVEN WITH MIXING LIMITED
TO ABOUT 3500 FEET...WITH GUSTS TO 20-25 MPH LATE TONIGHT THROUGH
MID DAY TUESDAY.
STRONG UPPER LEVEL JET OBSERVED IN THE GULF OF ALASKA WILL RACE
ACROSS THE NORTHERN TIER OF THE UNITED STATES WITH HEIGHTS
REBOUNDING ACROSS THE MIDWEST/GREAT LAKES REGION INTO WEDNESDAY. IN
THE LOW LEVELS...SOUTHWESTERLY FLOW WILL INCREASE AHEAD OF A WEAK
LOW PRESSURE SYSTEM ADVANCING OUT OF THE PLAINS. DEEP LAYER
ISENTROPIC ASCENT WILL RESULT IN AN AREA OF PRECIPITATION ON TUESDAY
NIGHT/WEDNESDAY. WEAK ELEVATED INSTABILITY WILL DEVELOP OVERNIGHT
AND A 150 KNOT JET STREAK WILL ENHANCE LIFT ALONG THE FRONTAL
BOUNDARY. POPS HAVE BEEN NUDGED UP DURING THE TUESDAY
NIGHT/WEDNESDAY PERIOD ALTHOUGH SOME NORTHWARD OR SOUTHWARD
ADJUSTMENT TO THE PRECIPITATION AXIS WILL BE POSSIBLE AND WILL
THEREFORE LEAVE POPS AT 50 PERCENT FOR ANOTHER CYCLE. PORTIONS OF
THE AREA WILL SEE MEASURABLE PRECIPITATION AND POPS WILL NEED TO BE
ADJUSTED UP ONCE THE AREA CAN BE REFINED.
LONGWAVE PATTERN BECOMES MORE AMPLIFIED AGAIN FOR THE LATTER HALF OF
THE WEEK WITH A DEEP TROUGH DEVELOPING OVER THE SOUTHWESTERN UNITED
STATES AND DEEP SOUTHWESTERLY FLOW FEEDING MOISTURE AND WARM AIR
TOWARDS THE GREAT LAKES REGION. MODELS INDICATE THE ACTIVE STORM
TRACK WILL SET UP ACROSS THE SOUTHERN LAKES REGION PLACING A TIGHT
BAROCLINIC ZONE OVER LOWER MICHIGAN. TEMPERATURES AND POPS WILL BE
HIGHLY DEPENDENT ON THE TIMING AND TRACK OF IMPULSES RIDING ALONG
THIS BOUNDARY. THE FORECAST FEATURES A LARGE GRADIENT IN
TEMPERATURES ACROSS THE AREA FROM FRIDAY THROUGH SUNDAY WITH
LOCATIONS IN THE SOUTH MAKING A RUN AT 70 DEGREES WHILE THE THUMB
REGION WILL BE CONTINUE TO BE INFLUENCED BY LAKE HURON. THIS SHOULD
RESULT IN A FAIRLY WET PATTERN WITH MULTIPLE ROUNDS OF THUNDERSTORMS
POSSIBLE.
&&
.MARINE...
WESTERLY WINDS WILL STRENGTHEN THROUGH TONIGHT BEHIND A LOW PRESSURE
SYSTEM. THIS WILL BRING GUSTS TO GALE FORCE TONIGHT AND TUESDAY
ACROSS MUCH OF LAKE HURON. DIMINISHING WINDS TUESDAY NIGHT AS A
RIDGE OF HIGH PRESSURE BUILDS NORTH INTO THE REGION. A WEAK
PRESSURE GRADIENT WILL LEAD TO MORE FAVORABLE MARINE CONDITIONS FOR
MIDWEEK.
&&
.AVIATION...ISSUED 213 AM EDT MON APR 4 2011
AN AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG A 925MB
FRONT OVER THE KMBS TAF SITE. SHOWERS AND THUNDERSTORMS TO THE WEST
WILL EVENTUALLY MAKE THEIR WAY EAST WITH AN APPROACHING LOW PRESSURE
SYSTEM MOVING THROUGH SOUTHERN MICHIGAN THIS MORNING. SHOWERS AND
SOME THUNDERSTORMS ARE EXPECTED ACROSS THE TAF SITES THIS
MORNING...HOWEVER THE COVERAGE WILL BE A BIT LESS THAN PREVIOUSLY
ANTICIPATED...THEREFORE HAVE HELD THE THUNDER TO A TEMPO GROUP
INSTEAD OF PREVAILING WITH THIS SET OF TAFS. THE ARRIVAL OF THE
PRECIPITATION WILL BE SEVERAL HOURS LATER ACROSS THE METRO
AIRPORTS...AND ADJUSTED THE TAFS TO REFLECT THIS. VFR CONDITIONS
WILL DETERIORATE TO MVFR WITH THE SHOWERS...THEN DOWN TO IFR WITH
THE COLD FRONT LATER THIS MORNING. SHOWER ACTIVITY BEHIND THE FRONT
WILL CONTINUE THE LOW CONDITIONS FOR MUCH OF TODAY...BEFORE ENDING
DURING THE EVENING HOURS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363...FROM 10 PM MONDAY TO 4 PM
TUESDAY.
GALE WARNING...LHZ441-LHZ462-LHZ463...FROM 4 AM TUESDAY TO 11 AM
TUESDAY.
SMALL CRAFT ADVISORY...LHZ421-LHZ442-LHZ443...FROM 4 AM TUESDAY TO
11 AM TUESDAY.
BRISK WIND ADVISORY...INNER SAGINAW BAY...FROM 4 AM TUESDAY TO 11
AM TUESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...MR
LONG TERM....KEC
MARINE.......MR
AVIATION.....KURMISKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS
ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 4, 4:51 AM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 451 AM EDT MON APR 4 2011 MIZ047>049-053>055-060-061-050900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- 451 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ062-063-068>070-075-076-082-083-050900- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE- MONROE- 451 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING. THE STRONGER STORMS WILL CONTAIN SMALL HAIL...GUSTY WINDS TO 35 MPH AND BRIEF HEAVY RAINFALL. THESE STORMS WILL MOVE TOWARD THE NORTHEAST AT 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ421-422-442-443-463-050900- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- 451 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT BRISK WIND AND SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK WIND AND SMALL CRAFT ADVISORIES REMAIN WILL CONTINUE INTO TUESDAY MORNING. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361>363-441-462-050900- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 451 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE WARNINGS WILL CONTINUE ON TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ464-050900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 451 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Apr 4, 12:46 AM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1246 AM EDT MON APR 4 2011 MIZ047-048-053-054-040600- BAY-MIDLAND-SAGINAW-TUSCOLA- 1246 AM EDT MON APR 4 2011 ...SPECIAL WEATHER STATEMENT... AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF SANFORD TO 23 MILES SOUTHWEST OF ST. CHARLES...MOVING EAST AT 60 MPH. PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF UP TO ONE HALF INCH PER HOUR WILL OCCUR...RESULTING IN SOME MINOR PONDING ON AREA ROADWAYS EARLY THIS MORNING. * THUNDERSTORMS WILL BE NEAR... SANFORD AND MERRILL BY 1255 AM EDT... ST. CHARLES AND MIDLAND BY 100 AM EDT... FREELAND BY 105 AM EDT... SAGINAW AND AUBURN BY 110 AM EDT... ZILWAUKEE AND KAWKAWLIN BY 115 AM EDT... MUNGER AND FRANKENMUTH BY 120 AM EDT... REESE AND QUANICASSEE BY 125 AM EDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MR
Special weather statement, Apr 4, 2:10 AM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 210 AM EDT MON APR 4 2011 MIZ063-040630- ST. CLAIR- 210 AM EDT MON APR 4 2011 ...SPECIAL WEATHER STATEMENT... AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS ALONG A LINE EXTENDING FROM YALE TO 13 MILES SOUTH OF YALE...MOVING EAST AT 60 MPH. PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL OCCUR WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... LAKEPORT BY 215 AM EDT... PORT HURON BY 220 AM EDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MR
Special weather statement, Apr 4, 4:02 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 402 AM EDT MON APR 4 2011 MIZ047-048-053-040900- BAY-MIDLAND-SAGINAW- 402 AM EDT MON APR 4 2011 ...SPECIAL WEATHER STATEMENT... AT 400 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLEMAN TO 25 MILES WEST OF ST. CHARLES...MOVING EAST AT 55 MPH. THESE STORMS WILL BRING HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING AND PEA SIZE HAIL. RAINFALL RATES MAY EXCEED A HALF AN INCH PER HOUR. THIS COMBINED WITH THE EARLIER RAINFALL WILL LEAD TO PONDING ON AREA ROADWAYS. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... EDENVILLE AND SANFORD BY 405 AM EDT... MARION SPRINGS AND MIDLAND BY 410 AM EDT... ST. CHARLES AND FREELAND BY 415 AM EDT... AUBURN BY 420 AM EDT... LINWOOD AND ZILWAUKEE BY 425 AM EDT... ESSEXVILLE AND BRIDGEPORT BY 430 AM EDT... MUNGER BY 435 AM EDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MR
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:40 PM EDT | Brisk Wind Advisory | DTX | 6 hr | |
| Apr 4, 4:35 AM EDT | Brisk Wind Advisory | DTX | 35 hr | |
| Apr 4, 4:35 AM EDT | Small Craft Advisory | DTX | 38 hr | |
| Apr 4, 4:10 PM EDT | River Flood Warning | DTX | Midland, Saginaw | 43 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.